# SDR CALA2013121693713

- Difficulty date: December 14, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N808UA
- Make and model: Airbus A319-131
- Aircraft serial: 804
- Aircraft time: 53,843 hours, 21,535 cycles
- Engine: Iae V2522A5
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 3945128206
- Part serial: 364
- Condition: Faulty
- Location: Nr 2 Elac
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELAC 2 PITCH FAULT DISPLAYED ON ECAM WITH ENGS RUNNING & FLIGHT CONTROLS OPERATED.  REPLACED ELAC 2 & COMPLETED ASSOCIATED GND TESTS, INDICATIONS NORMAL.  LAND TEST ACCOMPLISHED ON CF324.  REPLACED RT YELLOW ELEVATOR SERVO UNIT & RIGGED IAW 27-34-00-82 0-003-B, OPERATIONS & LEAK CHECKED OK.
